# SDR SWAA2022030298828

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 38,593 hours, 18,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS887 RBL24.5 LBL12.5 WL158 FLOOR SUPPORT STRAP HAS CORROSION. / REMOVED & REPLACED FLOOR SUPPORT STRAP @ BS 887 RBL 24.5 LBL 12.5 WL 158 PER SRM 51-40-02; DWG# 146A7500 59546U 03/09/19
